Discussions By Condition: Medical Stories

Trying to enjoy my youth.

Posted In: Medical Stories 0 Replies
  • Posted By: imsooverthis!
  • September 2, 2010
  • 05:36 PM

im 24 years old and i just got off lexapro for abour 4 years. started at 20mg...then 10mg...then 5....then "2.5" Now its been a week since i quit and all the old symptoms are coming back....awesome! shortness of breath when hungry. moving tightness/pressure in my face. wierd neurological? changes throughout body...very hard to explain...thumping heartbeat with pulpitations after i eat, you name it. I AM NOT A WUSS...lol these are severe nuisances. THIS STUPID NONSENSE HAS TAKEN 4 YEARS OF MY LIFE LOL. I have a sense of humor about it all, but it is no joke. All this started 4 years ago out of nowhere. I started having all of these random "unrelated" symptoms. Due to this i turned in to a walking panic attack for fear of the next "thing" that happened to me. I began to develop anxiety from these symptoms primarily bc it was so frequent and no one could tell me ANYTHING about what was wrong...other than anxiety, which ONLY came after these random symptoms. WHen i feel normal i feel fine...no stress...no anxiety...lol so why is my body doing these things? I am CONVINCED this is all somekind of neurological probem. im so over this. i want answers and i want a REAL solution. Thoughts?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?